MAUDE Adverse Event Report: Hologic, Inc. CoolSeal¿ Reveal; Electrosurgical, cutting coagulation accessories

Hologic, Inc. CoolSeal¿ Reveal; Electrosurgical, cutting coagulation accessories
Model Number CSL-RV105-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Disposable cool seal trigger broke off.

Brand Name
CoolSeal¿ Reveal
Common Device Name
Electrosurgical, cutting coagulation accessories
Manufacturer (Section D)
Hologic, Inc.
250 campus dr
marlborough MA 01752
MDR Report Key50754740
Report Number50754740
Device Sequence Number18440432
Product Code GEI
UDI-Device Identifier00850346007092
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/08/2026
Report Date (Section F) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCSL-RV105-10
Device Catalogue NumberCSL-RV105-10
Device Lot Number26D24Rg
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/08/2026